RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2018, том 26, выпуск 2, страницы 256–269 (Mi adm682)  

RESEARCH ARTICLE

On unicyclic graphs of metric dimension 2 with vertices of degree 4

M. Dudenko, B. Oliynyk

Department of Mathematics, National University of Kyiv-Mohyla Academy, Skovorody St. 2, Kyiv, 04070, Ukraine

Аннотация: We show that if $G$ is a unicyclic graph with metric dimension $2$ and $\{a,b\}$ is a metric basis of $G$ then the degree of any vertex $v$ of $G$ is at most $4$ and degrees of both $a$ and $b$ are at most $2$. The constructions of unispider and semiunispider graphs and their knittings are introduced. Using these constructions all unicyclic graphs of metric dimension $2$ with vertices of degree $4$ are characterized.

Ключевые слова: graph, distance, metric dimension, unicyclic graph.

Финансовая поддержка Номер гранта
International Charitable Foundation for Renaissance of the Kyiv-Mohyla Academy
The authors thank to the International Charitable Foundation for Renaissance of the Kyiv-Mohyla Academy for the financial support of their research.


Полный текст: PDF файл (336 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
MSC: 05C12
Поступила в редакцию: 14.10.2018
Исправленный вариант: 18.12.2018
Язык публикации: английский

Образец цитирования: M. Dudenko, B. Oliynyk, “On unicyclic graphs of metric dimension 2 with vertices of degree 4”, Algebra Discrete Math., 26:2 (2018), 256–269

Цитирование в формате AMSBIB
\RBibitem{DudOli18}
\by M.~Dudenko, B.~Oliynyk
\paper On unicyclic graphs of metric dimension~2 with vertices of degree~4
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 2
\pages 256--269
\mathnet{http://mi.mathnet.ru/adm682}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm682
  • http://mi.mathnet.ru/rus/adm/v26/i2/p256

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:42
    Полный текст:13
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020